1. System of generalized nonlinear variational-like inclusion problems in 2-uniformly smooth Banach spaces

Volume 13, Issue 1, Winter and Spring 2022, Pages 267-287

Sumeera Shafi


2. Laguerre-Chebyshev Petrov-Galerkin method for solving integral equations

Volume 13, Issue 1, Winter and Spring 2022, Pages 3227-3237

Ali Kadhim Munaty; Hameeda Oda Al-Humedi


3. Solving a nonlinear inverse system of Burgers equations

Volume 10, Issue 1, Summer and Autumn 2019, Pages 35-54

Hamed Zeidabadi; Reza Pourgholi; Seyyed Hashem Tabasi